On best choice problems having similar solutions
AbstractThe purpose of the paper is to point out that best choice problems with different information structure may have similar solutions. A full-information best choice problem with a random number of objects having uniform distribution is considered. An optimal stopping rule, determined by decreasing sequence of levels, is found. Asymptotic behaviour of both an optimal stopping rule and a winning probability is examined in detail. Both the sequence of optimal levels determining optimal strategies and asymptotic winning probabilities are the same in the considered problem as well as in a best choice problem with partial information considered by Petruccelli (Ann. Statist. 8 (1980) 1171-1174).
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 56 (2002)
Issue (Month): 3 (February)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Gnedin, A.V.Alexander V., 2004. "Best choice from the planar Poisson process," Stochastic Processes and their Applications, Elsevier, Elsevier, vol. 111(2), pages 317-354, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.